I have been taking Humira since the middle of September. I never felt that it has helped much and every time I take a dose of it, my hands and feet tingle a lot.
So last Saturday I took my shot. My mom noticed that my face and neck were breaking out and they became very itchy to me. The tingling sensation in my hands and feet became worse. My whole face felt like it was swelling and my body ached with the most horrible pain. Then, the scariest thing happened. My throat started closing up.
I got rushed to the ER and they took me in right away and started giving me all sorts of medicines. Even having the rubber band tied around my arm for the IV was unbearable.
I finally started returning to normal. I'm still pretty tired from the whole ordeal even though it's been a few days.
I contacted my GI doctor and they don't want me to take that anymore, obviously. So now I'm waiting back to hear from him, and where do we go next.
22 year old female
Crohn's Disease (diagnosed 2006) taking Humira & Pentasa
Polycystic Ovarian Syndrome
Using Darvocet & Lortab for Pain
Tigan for nausea